# SDR USAA2013053000003

- Difficulty date: May 29, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 38,471 hours, 22,561 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pivot
- Part number: D52110001000
- Part serial: AC0724
- Condition: Lack Of Lube
- Location: L1 Door
- Part time: 14,297 hours, 9,009 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS THAT THE FORWARD CABIN DOOR AND SLIDE ARE DIFFICULT TO OPERATE AND ARM (DOOR 1L).  LUBED L1 DOOR PIVOT POINTS, DOOR AND SLIDE OPERATES NORMAL IAW MM 52-10-00 PB 0201-A.
